# SDR LR7A2025071503767

- Difficulty date: July 15, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 49,961 hours, 26,911 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-1 CHECK UNDER JOB CARD HB5302, FOUND RH AFT FUSELAGE SKIN GOUGED AT FS914, RBL61, WL210 / REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 51-140-12.    NR# 1001288810.
